# SDR MASA2009092800301

- Difficulty date: September 28, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 11,742 hours, 9,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2731 PHX - OAK.  ROW 6 EMERGENCY CEILING FLOOD LIGHT INOP.  MAINTENANCE RELAMPED, OPS NORMAL.
